Bro-Zedex Syrup

$13.00$33.00

$13.00$33.00

Compare
SKU: 9372 Category:
Variation Price Price/Unit Add To Cart
1 Bottle/s $13.00 (13/unit) 13
2 Bottle/s $24.00 (12/unit) 12
3 Bottle/s $33.00 (11/unit) 11

Additional information

Country of Origin

india

Dosage Form

Syrup

Generic Name

Bromhexine

Indication

Cough

Packaging

100 ml in a bottle

Manufacturer

Dr Reddy's Laboratories Ltd

Composition

Bromhexine (4mg) + Guaifenesin (50mg) + Menthol (2.5mg) + Terbutaline (1.25mg)

INTRODUCTION

Bro-Zedex Syrup is used in the treatment of cough. It thins mucus in the nose, windpipe and lungs, making it easier to cough out. It also produces a sensation of coolness and relieves minor throat irritation.

Bro-Zedex Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, indigestion, bloating, vomiting, diarrhea, stomach pain, headache, sweating, skin rash, tremors, and increased heart rate. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

USES OF BRO-ZEDEX SYRUP
  • Cough

BENEFITS OF BRO-ZEDEX SYRUP

Cough is a sudden, forceful expulsion of air that helps clear any mucus or irritant in the throat or airways. If it happens more frequently, due to an underlying disease or an allergy, it can be bothersome. Bro-Zedex Syrup helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It will also relieve allergy symptoms like watery eyes, sneezing, runny nose or throat irritation and help you carry out your daily activities more easily.

This medicine is safe and effective. It usually starts to work within a few minutes and the effects can last up to several hours. Take it as prescribed by the doctor. Do not stop using it unless you are advised to by your doctor. Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.

SIDE EFFECTS OF BRO-ZEDEX SYRUP
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Bro-Zedex

  • Nausea
  • Indigestion
  • Bloating
  • Vomiting
  • Diarrhea
  • Stomach pain
  • Dizziness
  • Headache
  • Sweating
  • Skin rash
  • Hives
  • Tremor
  • Increased heart rate
  • Palpitations

HOW TO USE BRO-ZEDEX SYRUP
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Bro-Zedex Syrup may be taken with or without food, but it is better to take it at a fixed time.

HOW BRO-ZEDEX SYRUP WORKS
Bro-Zedex Syrup is a combination of four medicines: Bromhexine, Guaifenesin, Menthol and Terbutaline. Bromhexine is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Guaifenesin is an expectorant which works by decreasing the stickiness of airway secretions and helps in their removal from the airways. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation. Terbutaline is a bronchodilator which relaxes the muscles in the airways and widens the airways.Together, they make breathing easier.
Be the first to review “Bro-Zedex Syrup”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Need Help? Chat with us

Main Menu